# SDR GTIA2024100738415

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 41,803 hours, 18,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 9569
- Condition: Inoperative
- Location: Zone 200
- Part time: 15,659 hours, 7,121 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IS INOP-REPLACED MEGAPHONE IAW AMM 25-26-51. AC OK FOR SERVICE. MOC# 111830
